It seems to be at night and a ghost pain of sorts. Besides my other medications I take due to diabetes, my doctor has prescribed 2mg Dilaudid that I take daily for about a month 4 to 6 times a day but I always seem to run out 4 or 5 days before the end of the month supply can be refilled. Hard to sleep at night without it, but pharmacy won't refill before the thirty days limit. Tylenol and Aspirins together doesn't help. Need either a longer acting pill or ability to get another week of pills to get through a month. Any ideas other than the use of our of country pharmacies that could be dangerous. Open to suggestions that are reasonable.
No responses have yet been posted. Add your response to this question.
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2012 • 2 answers
Knee Pain - I have a sprained knee that I'm sure is causing some of the swelling in my right leg but
Posted 30 Apr 2013 • 1 answer
Posted 7 Nov 2013 • 2 answers
Posted 19 Jan 2014 • 4 answers
Posted 16 Jun 2015 • 2 answers